# SDR 5APR20110915001

- Difficulty date: September 15, 2011
- Submitted: September 19, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N815AF
- Make and model: Pilats PC1247
- Aircraft serial: 815
- Aircraft time: 3,454 hours, 3,388 cycles
- Engine: Pwa PT6A67B
- Engine time: 3,454 hours, 3,388 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Efis
- Part number: 066031252500
- Part serial: 4238
- Condition: Defective
- Location: Zone 200
- Part time: 3,454 hours, 3,388 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED COPILOTS EADI IS INOP.  REMOVED ED462, PN 066-03125-2500, INSTALLED SERVICEABLE EXCHANGE ED462 UNIT  OF THE SAME PN, SYS OPS CHECK GOOD IAW AMM CH 12-A-34-26-03-00A-920A-A.
